# SDR BAGA2023121900010

- Difficulty date: September 14, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 0515
- Condition: Failed
- Location: Brake Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDINGS. BRAKE FAULT MESSAGE ON EICAS.  OBSERVED OUTBOARD BRAKES NOT WORKING ON OP CHECK. BCM1 SOV TEST FAILED. REPLACED BRAKE SOV VALVE.
